# SDR ULXR2020040200000

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: General aviation
- Aircraft: N306FD
- Make and model: Bell 206B-3
- Aircraft serial: 4646
- Aircraft time: 7,049 hours, 19,999 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1606470001
- Condition: Failed
- Location: Zone 100
- Part time: 7,049 hours
- Component: Controls Instal, Bell
- Component part number: 206061700013
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, M
- Precautionary procedure: E

## Discrepancy

THROTTLE CABLE FAILED ON STARTUP CAUSING ENGINE OVER-TEMP.
